# SDR DXTA2020021303450

- Difficulty date: February 12, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N564QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0114
- Aircraft time: 2,214 hours, 1,520 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Part number: 67657601
- Part serial: FHA259
- Condition: Defective
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AMBER CAS ILLUMINATED - ON APPROACH FLAPS WERE SELECTED TO 2. FLAPS DID NOT MOVE AND HAD A FLAPS FAIL  EICAS MESSAGE.  DID THE FLAPS FAIL APPROACH CHECKLIST.  FLAPS FAIL MESSAGE STAYED ILLUMINATED.  COMPLETED FLAP FAIL APPROACH AND LANDING CHECKLIST.// SIGNOFF //  INSPECTED FLAPS FOR BINDING AND POSITION OF FLAPS, FOUND ALL FLAP PANELS TO BE IN THE FULL UP POSITION AND NO DISCREPANCIES NOTED.GAINED ACCESS TO FLAP CONTROLLER, POWERED AIRCRAFT AND INSPECTED FOR BIT CODES, DURING POWER UP FOUND BIT CODE 2 LATCHED WITH NO FLAP FAIL MESSAGES PRESENT IN COCKPIT. MOVED FLAPS TO FIRST DETENT, FLAPS DID NOT MOVE AND ON FLAP CONTROLLER NOTED BIT CODE 5 AND 2, WITH FLAPS FAIL MESSAGE. IAW CESSNA 680A MM 27-50-00. PERFORMED FLAPS RESET PROCEDURES, ON FLAP CONTROLLER ALL BIT CODES EXTINGUISHED, MOVED FLAPS THROUGH ALL FLAP POSITIONS WITH NO FAULTS. WHILE PERFORMING FLAP MOMENT PROCEDURES SIMULATED WING LOAD TO EACH FLAP PANEL DURING MOVEMENT,ALSO WHILE MONITORING FLAP POSITIONS SENSORS ON CDMS WITH FAULTS NOTED. CONTACTED MCC WITH FINDINGS AND TO REVIEW DOWNLOADS OF THE ARES, MCC NOTICED WHEN FLAPS WERE SELECTED TO FLAPS 1 NO MOVEMENT OCCURRED UNTIL FLAPS 2 WAS SELECTED AND DETERMINED FLAP SELECTOR HANDLE TO BE INTERMITTENTLY NOT SENDING SIGNAL TO FLAP CONTROLLER AT FLAP 1 POSITION TO MOVE FLAPS. FLAP HANDLE WILL NEED TO BE REPLACED AT THIS TIME. CLEANED AND INSPECTED ALL FLAP ACTUATORS AND ROLLERS, NO DISCREPANCIES NOTED, CLEANED AND LUBED ALL FLAP ACTUATORS. IAW CESSNA 680A MM 27-20-05. GAINED ALL ACCESS FOR REMOVAL OF FLAP HANDLE. REMOVED FAULTY FLAP HANDLE DUE TO INTERMITTENTLY LOSING SIGNAL FROM FLAP FULL UP TO FLAPS 1 SELECTION P/N 6765760-1, S/N FHA-259 IAW CESSNA 680A MM 27-50-15. INSTALLED REPAIRED FLAP HANDLE P/N 6765760-1, S/N FHA 243. REPAIRED BY TEXTRON AVIATION INC. CERT # CNQR918C, TRACKING # 303351808, W/O # 19248692, DATED 21/OCT/2019. IAW CESSNA 680A MM 27-50-15. PERFORMED FLAP MOVEMENT FUNCTIONAL TEST IAW CESSNA 680A MM AND FUNCTION TEST GOOD NO FAU
